Journal article icon

Journal article

MAXIMAL COVERAGE IN RANDOM SEQUENTIAL ABSORPTION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1063/1.452085

Authors


SCALAPINO, D More by this author
Journal:
JOURNAL OF CHEMICAL PHYSICS
Volume:
86
Issue:
4
Pages:
2380-2382
Publication date:
1987-02-15
DOI:
ISSN:
0021-9606
URN:
uuid:a3ea61e8-828f-4872-aa05-2cacef62b1b3
Source identifiers:
2104
Local pid:
pubs:2104

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP